# SDR 9703399944

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Alignment Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, TAILCONE FAILED DROP CHECK, IT WAS HANGING UP ON TOP LEFT BAYONET.  ALSO, FOUND ALIGNMENT PINS WORN.  REPLACED WORN PINS AND RIGGED TAILCONE RELEASE SYSTEM, FUNCTIONAL CHECK OK.
